# SDR IPXA2016051503358

- Difficulty date: April 26, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 54,186 hours, 12,074 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Depressor
- Part number: AJC71361920
- Condition: Chafed
- Location: Apu Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, APU DOOR JAMB LT AND RT FWD CORNER SEAL DEPRESSORS CHAFE DAMAGED.  REPAIRED NOTED SEAL DEPRESSORS IAW EA 011-5330-01-A6251, REV IR AND EO MD11-5330-60754-A.
